# SDR GTIA9700189

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FORWARD BELLY COMPARTMENT, NR 22 LONGERON CORRODED AND SPLICE PLATE CRACKED AT FS 229.  REPAIRED LONGERON AT FS 229 PER DC-9 SRM 53-02.  (X)
